# SDR ASAA0410236

- Difficulty date: May 1, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65621101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND C-CHECK MAIN CARGO DOOR THRESHOLD WEB IS CORRODED AROUND FASTENER HOLES.  REMOVED DAMAGE AND INSTALLED RRR DOUBLER IAW EA 5310-02355.  (M)
